Lengths In Semi-Free Groups.

Mohammad I. Khanfar

Revista colombiana de matematicas (1988)

  • Volume: 22, Issue: 1-4, page 67-76
  • ISSN: 0034-7426

How to cite


Khanfar, Mohammad I.. "Lengths In Semi-Free Groups.." Revista colombiana de matematicas 22.1-4 (1988): 67-76. <http://eudml.org/doc/181809>.

author = {Khanfar, Mohammad I.},
journal = {Revista colombiana de matematicas},
keywords = {length function; free product; cyclic factors; semi-free group},
number = {1-4},
pages = {67-76},
title = {Lengths In Semi-Free Groups.},
url = {http://eudml.org/doc/181809},
volume = {22},
year = {1988},

AU - Khanfar, Mohammad I.
TI - Lengths In Semi-Free Groups.
JO - Revista colombiana de matematicas
PY - 1988
VL - 22
IS - 1-4
SP - 67
EP - 76
KW - length function; free product; cyclic factors; semi-free group
UR - http://eudml.org/doc/181809
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.